MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. LIFEPAK CR(R) PLUS DEFIBRILLATOR; DEFIBRILLATORS, AUTOMATIC, EXTERNAL

PHYSIO-CONTROL, INC. LIFEPAK CR(R) PLUS DEFIBRILLATOR; DEFIBRILLATORS, AUTOMATIC, EXTERNAL
Model Number CRPLUS
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/29/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After additional investigation, the cause of the reported issue was determined to be due to process residue on/around component c157 from the analog pcb assembly, that caused excessive leakage current.Process residue at this capacitor location can cause the ecg signal to be a flat line and the device would not be able to recognize a shockable ecg rhythm.
 
Event or Problem Description
The customer initially reported that their device was showing its service wrench.After further investigation into the reported issue, it was observed that there was an issue with the device that can cause the ecg signal to be a flat line and the device would not be able to recognize a shockable ecg rhythm as a result.There was no patient use associated.

Brand Name
LIFEPAK CR(R) PLUS DEFIBRILLATOR
Common Device Name
DEFIBRILLATORS, AUTOMATIC, EXTERNAL
Manufacturer (Section D)
PHYSIO-CONTROL, INC.
11811 willows road ne
redmond WA 98052
MDR Report Key7762685
Report Number3015876-2018-00107
Device Sequence Number13901492
Product Code MKJ
UDI-Device Identifier00885074440330
UDI-Public00885074440330
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K033275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCRPLUS
Device Catalogue Number99403-000157
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2014
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2018
Initial Report FDA Received Date08/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1